Volume 18, Issue 1 (1998)

NdM_vol18_n1_1998 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Generically secant and secant families Details     PDF
Paolo Dulio 1-15

Characterisations of Kiepert, Jarabek and Feuerbach hyperbolas Details     PDF
Zvonko Cerin 17-26

Complete lifts of tensor fields on a pure cross-section in the tensor bundle T<sub>q</sub><sup>1</sup>(M<sub>n</sub>) Details     PDF
A.A. Salimov, A. Magden 27-37

Almost Riemannian spaces with small excess Details     PDF
Liang Khoon Koh 39-42

A Weierstrass type representation for surfaces in hyperbolic space with mean curvature one Details     PDF
Celina Contin Góes, M. Elisa, E.L. Galvão 43-61

On the commutant of the ideal centre Details     PDF
Safak Alpay, Bahri Turan 63-69

A determination of the weight enumerator of the code of the projective plane of order 5 Details     PDF
Gary McGuire, Harold N. Ward 71-99

Support functional and dual cone with application Details     PDF
J. Cel 101-111

Exponential bounds for the distribution of the norm of subgaussian random vectors Details     PDF
Rita Giuliano Antonini 113-117

The existence of a straight line of piecewise Riemannian 2-manifolds Details     PDF
Kazuhiro Kawamura, Fumiko Ohtsuka 119-130

New structures on tangent bundles Details     PDF
Manabu Tahara, Lieven Vanhecke, Yoshiyuki Watanabe 131-141

One-parameter subgroups and minimal surfaces in the Heisenberg group Details     PDF
Paola Piu, Aristide Sanini 143-153

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932